# SDR UALA2012112806801

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 39,400 hours, 17,122 cycles
- Engine: Iae V2527A5
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF RUDDER IS DELAMINATED AT THE UPPER HOIST POINT AREA ALONG WITH MINOR IMPACT DAMAGE 26 INCHES ABOVE THE UPPER HOIST POINT.  BOTH AREAS HAVE BEEN REPAIRED PER ECRA 5540-01330.
